Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
PACIFIC JOURNAL OF MATHEMATICS Vol. 124, No. 1,1986
 

Summary: PACIFIC JOURNAL OF MATHEMATICS
Vol. 124, No. 1,1986
THE REVERSINGRESULTFORTHE
JONES POLYNOMIAL
W. B. R. LlCKORISH AND K. C. MlLLETT
A short proof is given, using linear skein theory, of the theorem of
V.F.R. Jones that the one variable "Jones" polynomial associated to an
oriented link is independent of the choice of strand orientations, up to a
multiple of the variable.
The Jones polynomial of an oriented link K is the element V(K) of
Z[t
/2
) defined by
tV(K+
) -

V(K_) +(t
1
'
2

  

Source: Akhmedov, Azer - Department of Mathematics, University of California at Santa Barbara

 

Collections: Mathematics